Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The Distribution of Products of Independent Random Variables

M. D. Springer and W. E. Thompson
SIAM Journal on Applied Mathematics
Vol. 14, No. 3 (May, 1966), pp. 511-526
Stable URL: http://www.jstor.org/stable/2946226
Page Count: 16
  • Subscribe ($19.50)
  • Cite this Item
The Distribution of Products of Independent Random Variables
Preview not available

Page Thumbnails

  • Thumbnail: Page 
511
    511
  • Thumbnail: Page 
512
    512
  • Thumbnail: Page 
513
    513
  • Thumbnail: Page 
514
    514
  • Thumbnail: Page 
515
    515
  • Thumbnail: Page 
516
    516
  • Thumbnail: Page 
517
    517
  • Thumbnail: Page 
518
    518
  • Thumbnail: Page 
519
    519
  • Thumbnail: Page 
520
    520
  • Thumbnail: Page 
521
    521
  • Thumbnail: Page 
522
    522
  • Thumbnail: Page 
523
    523
  • Thumbnail: Page 
524
    524
  • Thumbnail: Page 
525
    525
  • Thumbnail: Page 
526
    526